# SDR DL73E960188

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 2460 · DC Power Distribution System
- Part: Trans Relay
- Condition: Failed
- Location: Ee Compt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AT CRUISE 33,000 FT, ALT LOST ALL ELECT POWER AND CAPT INSTRUMENTS WERE COMPLETELY OUT FOR APPROX 20 MIN.  RECOVERED F/O INSTR AND EVENTUALLY CAPT INSTRUMENTS RETURNED.  REPLACED NR 1 TXFR RLY R-3 CPN 243201020.  FOUND NR 2 ALT TXFR BUS C/B POPPED AND WOULD NOT RESET.  REPLACED SAME.  REPLACED NR 1 GEN BRKR CPN 243001013 S/N TF7130.  ALSO, REPLACED NR 1 BTB S/N 172A CPN 243001008 AND BUS PROT PANEL S/N 6836 CPN 243001013.  OPERATION NOW NORMAL.
